Doctor insights on:
Fiber Diet Medication
Is the diet pills skinny fiber safe? I know diet and exercise but i want to try these but want to make sure they will not harm me as well.
Anorectic agents generally known as diet pills are medications which decrease or inhibit appetite and aid in the reduction of food intake, therefore aiding weightmloss. Most currently FDA-approved appetite medications are dispensed by prescription due to potential side effects and contraindications. Diet pills alone are seldom successful in deriving long-term weight reduction. They should only be taken under the direct supervision of a physician specifically trained in their use as a part of a multi-modal treatment program including diet, exercise, ...Read more
Sulfur smell when i go to restroom. Anything to worry about? I can't think of anything that's changed recently (diet/medication-wise).
Urine Odor: A variety of things can alter the smell of your urine. The characteristic sulfur smell is attributable to certain foods such as apsaragus among others. So if you are eating more veggies than normal this is probably the cause. However, there could be other causes such as an infection. So if your urine is also funny looking and u are experience bladder discomfort, see your doctor. ...Read more
Reported 5-10% loss: Fda approval for the weight loss pills, Qsymia (by vivus, inc.) and Belviq (lorcaserin) (by arena pharmaceuticals) came recently. Qsymia reportedly helped patients on average lose at least 10 percent of their weight after a year of treatment in clinical trials - compared to the average 5 percent weight loss seen in clinical trials of belviq (lorcaserin). That means the 222-pound person might be 200-pounds after a year. ...Read more
No: Lipofuscin is a wear-and-tear pigment that so far as we know does no harm. Despite "pop" claims in pathology books, even newborn babies' hearts are loaded with it. There are a few untreatable diseases in which it builds up (most famously, the cocker spaniel brain disease). Earwax pigment is lipofuscin. Specific concerns -- talk to a credible scientific physician. ...Read more
Spinal t-score of =5.2 just diagnosed. With proper exercise, diet, & medication is it possible to return to ostopenia level or better?
Significant: A T-score of -5.2 is fairly severe osteoporosis. It can be improved, but, if possible, please work with a physician who specializes and/or has plenty of experience with this process. Depending on your state of health otherwise, you'll probably want to do a combination of proper nutrition, exercise and medication. ...Read more
What could be the reason for elevated glucose levels @ about 7.5 mml even though one has not changed lifestyle in terms of diet, medication and exe?
Diabetes treatment: You have diabetes and are taking metformin. A glu of 7.5 (135 mg/dl) is a relatively good level. It is better to follow your a1c. If you have only had diabetes a few years, and are only on metformin, you should aim for an a1c less than 7.5. Focus on exercise and diet. Your glu will vary day to day. Perhaps stress. But take a long term approach. ...Read more
None: Almost every diet med is a stimulant which cannot be taken over the long run without side effects. Long lasting weight loss has only been achieved with 3 meals a day minimum, usually high in fruits & vegetables with some protein like chicken or fish, some whole grains, like quinoa, plenty of water, and moderate daily exercise. Figure the # & size of meals by satisfaction and weekly weight loss. ...Read more
Can adepex or certain diet pills and weight loss medication show up as methamphetimenes in certain kinds of urine drug tests.
Please clarify: Nope. Not in general. But, you did not give the specifics about what you mean by diet pills or weight loss medications. Also, doctors here on health tap are universally supportive of patients being in recovery. If one is using diet pills as a substitute for stimulants this does not sound like true or authentic recovery and we would want you to get to that serene place if you can. ...Read more
I've had no change in diet medication nor have I ate any blue or green foods.I have crohns disease for the past 11 yrs.My stool is blue mucasy green.
Are there any medications other than antibiotics that affect birth control? Cold medications, diet pills?
I'm on spironolactone & my doctors in ia won't prescribe diet pills like my doctor in ne. Which over-the-counter ones could i take w/my medication?
No magic pills - all a money making scam
veg, salad, fruit like all the models
always works. ...Read more
Will diet pills affect my Synthroid (thyroxine) medication. I'm looking into the natural garcinia pill. But i take Synthroid (thyroxine) for thyroid.
I get severe hives every night-no change in diet, medication, detergent, soap, linens, weather, stress, or habits. Is there another possible cause?
I have a drug test today and I have been taking diet pills and cold medication along with ibuprofen and prescription neproxine. Will this affect me?
Is it safe to take diet pills, like hydroxy slim, when taking medication for your thyroid (levothyroxin 112mcg) and for anxiety (strattera (atomoxetine) 40mg)?
Is it possible taking drugs class a, b, and c. And taking diet pills can cause a female fertility problems?
Fertility: Class a, b, and c drugs and diet pills will not cause problems with being able to conceive (fertility. Class a/b drugs are safe to take while you're pregnant (having conceived. Class c drugs are those that should be taken only if benefits outweigh the risk and preferably not at the time of conception and in the first trimester. Diet pills would not be recommended to take during pregnancy. ...Read more
Possibly: Triadalean contains multiple stimulants including various phenylethylamines, theobromine, caffeine, and guarana. Some of these could show up as initial false positives for amphetamines, but more focused testing would be done. Triadalean has strong potential to cause jitteriness and anxiety, with little support for effectiveness in weight loss. ...Read more
Im 21 and experiencing recurrence of internal haemorrhoids. what medication should i do. faeces is soft and my diet is more fiber.
in spite of your soft BM ,you need to spend lees time on the toilet and do less straining.
try to do a sitz bath by sitting in the bath tub full of warm water.
if keep bothering you, internal hemorrhoids could be easily ligated in the office, it is a simple procedure and painless. ...Read more
What is a diet to help with IBS and is there a over-the-counter medication i'm taking fiber and probiotics i got constapation form of ibs?
What kind of doctor should I see for hemorrhoids? I am a woman and suspect I have hemorrhoids because my anus itches all the time. I've tried over-the-counter medications (tucks), and have changed my diet to make sure I am getting plenty of fiber and wate
None: Diet pills dont work. Make half your meal vegetables and fruits. Go for variety. And keep in mind that potatoes and french fries dont count. Choose whole grains & limit refined grains. Pick the healthiest sources of protein. Drink lots of water. Stay active. Check out sparkpeople.Com or myfitnesspal.Com. They offers nutrition, health, and fitness tools, support, and resources that are 100% free. ...Read more
Pharmaceutical diet pills all have potentially serious side effects.While they can help one lose weight short-term people almost always regain weight when they stop.Pills ; crash diets don't work- what helps is long-term diet changes ; exercise.See
i like dr. Fuhrman's diet:http://bit.Ly/1dhw9ht
some supps help with diet: http://bit.Ly/178bmuf. ...Read more
refers to all the physical matter humans (like all living creatures) must take in on a recurring basis; only partially for energy. Like all life on planet humans are open systems which keep tearing down their structure & require intake of atoms/molecules from which to rebuild their structure. Intestinal lining cells replaced ~every 3 days. CaPO4 in bones ~every 6 years, ...Read more